# SDR UHLA002702

- Difficulty date: November 3, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N802SA
- Make and model: Dhav DHC8311
- Aircraft serial: 250
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 280 - TTN-GSO - DURING CRUISE, RIGHT GEAR DOOR LIGHT AND GEAR HANDLE LIGHT ILLUMINATED AND BUMP FELT IN FLIGHT.  AIRCRAFT RETURNED TO TTN AND LANDED WITHOUT INCIDENT.  AIRCRAFT FERRIED TO BUF MX CLEANED PROX SENSORS, CHECKED PSEU NO FAULTS FOUND.  CHECK PROX SENSOR GAP, PERFORMED SEVERAL CYCLES OF GEAR. OPS CHECK GOOD IAW 32-30-00.  MAINTENANCE CHECK FLIGHT SATISFACOTRY AIRCRAFT RETURNED TO SERVICE.  (M)
